# SDR ASOA2018112874064

- Difficulty date: November 27, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 40,977 hours, 31,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 69279
- Condition: Discharged
- Location: Emergency Lights
- Part time: 23,941 hours, 20,750 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - THE CREW REPORTED THA TTHE EMERGENCY EXIT SIGNS AND FLOOR STRIPS DID NOT ILLLUMINATE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS 1, 3, AND 4; OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
